# SDR DALA2020111003650

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,289 hours, 10,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE LOCATIONS: 605.  EMERGENCY EXIT LIGHT WONT TURN OFF.  CORRECTIVE ACTION: CYCLED EMERGENCY LIGHT SWITCH ON/OFF.  ALL BACK TO NORMAL.
